# SDR AALA20141224005

- Difficulty date: December 23, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 67,296 hours, 35,189 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTER TANK LOW PRESS CAME DURING CLIMB OUT.  TROUBLESHOOTING THE CTR TANK FUEL SYS.
